# SDR DLM88070154

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 41,047 hours, 31,044 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZ STAB RT UPPER AFT SKIN PANEL, CRACK REPAIR.  THE UPPER AFT SKIN PANEL OF THE RT HORIZONTAL STABILIZER WAS FOUND WITH A 1.5" CRACK AT THE INBD AFT CORNER OF THE PANEL.  THE CRACK WAS STOP DRILLED ON A TIME LIMITED BASIS PER ER/A 460327-14.  THE DAMAGE WILL BE PERMANENTLY.  REPAIRED THROUGH PART REPLACEMENT.
